# SDR ASAA2017070921329

- Difficulty date: July 9, 2017
- Submitted: July 11, 2017
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 32,317 hours, 9,677 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Processor
- Part number: 3012803
- Part serial: 2902
- Condition: Failed
- Location: Fuel Qty
- Part time: 32,296 hours, 9,667 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN FUEL TANK QTY WENT BLANK TWICE FOR A MINUTE OR SO WITH 8.55 IN THE TANK AND 2.0 IN THE CTR TANK, BUT READ NORMAL FOR THE LAST 2 1/2 HOURS OF THE FLIGHT.  ACFT GROUNDED. PERFORMED FQIS BITE. NO CURRENT FAULTS BUT IN FLIGHT HISTORY FOR LAST 6 FLIGHTS SHOWED MAINT MESSAGE PROCESSOR FAILED. REMOVED AND REPLACED FUEL QUANTITY PROCESSOR UNIT DUE TO HISTORY. OPS TEST GOOD IAW FIM 28-41, TASK 813.
